CaltechAUTHORS
  A Caltech Library Service

On the Stability of Gas Bubbles in Liquid-Gas Solutions

Epstein, P. S. and Plesset, M. S. (1950) On the Stability of Gas Bubbles in Liquid-Gas Solutions. Journal of Chemical Physics, 18 (11). pp. 1505-1509. ISSN 0021-9606. http://resolver.caltech.edu/CaltechAUTHORS:EPSjcp50

[img]
Preview
PDF
See Usage Policy.

323Kb
[img]
Preview
PDF
See Usage Policy.

207Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:EPSjcp50

Abstract

With the neglect of the translational motion of the bubble, approximate solutions may be found for the rate of solution by diffusion of a gas bubble in an undersaturated liquid-gas solution; approximate solutions are also presented for the rate of growth of a bubble in an oversaturated liquid-gas solution. The effect of surface tension on the diffusion process is also considered.


Item Type:Article
Additional Information:© 1950 American Institute of Physics (Received July 31, 1950) Erratum: P. S. Epstein et al. On the Stability of Gas Bubbles in Liquid-Gas Solutions. J. Chem. Phys. 19, 256 (1951)
Record Number:CaltechAUTHORS:EPSjcp50
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:EPSjcp50
Alternative URL:http://dx.doi.org/10.1063/1.1747520
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:2501
Collection:CaltechAUTHORS
Deposited By: Archive Administrator
Deposited On:06 Apr 2006
Last Modified:26 Dec 2012 08:49

Repository Staff Only: item control page